Sur un théorème de M. Hermite

e. Goursat Toulouse

TBD mathscidoc:1701.33012

Acta Mathematica, 1, (1), 189-192, 1882.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:27 uploaded by actaadmin ] [ 68 downloads ] [ 0 comments ]
@inproceedings{e.1882sur,
  title={Sur un théorème de M. Hermite},
  author={e. Goursat},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202927203286721},
  booktitle={Acta Mathematica},
  volume={1},
  number={1},
  pages={189-192},
  year={1882},
}
e. Goursat. Sur un théorème de M. Hermite. 1882. Vol. 1. In Acta Mathematica. pp.189-192. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202927203286721.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved